# SDR CALA2023080902460

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620400
- Condition: Cracked
- Location: Lh O/W Emer Hat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/W EMER HATCH FWD AND AFT INTERCOSTALS ARE CRACKED PER HAECO LCQ N/R 9296777/36777 GEN BY N078625 REMOVED AND REPLACED FWD AND AFT INTERCOSTALS AT LH OW EMER. DOO R HATCH IAW A319 SRM 52-21-00-04-A, 51-42-11/001. PERFORMED BY V 080280.
